default search action
"On smoothness properties of optimal value functions at the boundary of ..."
Oliver Stein, Nathan Sudermann-Merx (2014)
- Oliver Stein, Nathan Sudermann-Merx:
On smoothness properties of optimal value functions at the boundary of their domain under complete convexity. Math. Methods Oper. Res. 79(3): 327-352 (2014)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.